MathSciNet Relay Station
MathSciNet bibliographic data
MR510395 14G25 (10Dxx)
Kenku, M. A. The modular curve $X\sb{0}(39)$ and rational isogeny. Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 21–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement